# SDR SWAA2024042568235

- Difficulty date: March 27, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 51,375 hours, 31,138 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY FWD SHIELD BS420+1 TO BS420+19 RBL22 WL156 HAS MULTIPLE AREAS AROUND NUT PLATE HOLES<[01] REMOVED AND REPLACED FWD SHIELD BETWEEN BS 420 TO BS 440;RBL 22;WL 156 PER SRM 51-40-02 AND DWG:143A0080.;[02] VERIFIED CORRECTIVE ACTION ENTRY 1. WITH STEPS 1-5.
